# SDR AUS20010823

- Difficulty date: August 3, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Bnorm BN2A20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 74151
- Condition: Blocked
- Location: Fuel Injector No
- Component: Fuel Injector No, Lyc, IO540K1B5
- Stage of operation: LD
- Nature of condition: E, A
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE FUEL INJECTOR NOZZLE PARTIALLY BLOCKED.
